# SDR ASAA0480447

- Difficulty date: May 22, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9911839
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND SUPPORT ANGLE IS CRACKED AT FS 1463 AT LONGERON 6R.  REPLACED DAMAGED ANGLE PER SRM 51-10-4.  (M)
